ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
THE EFFECTIVE HAMILTONIAN FOR NONLEPTONIC DECAY WITH POSSIBLE MT GREATER-THAN MW AND THE DELTA-I=1/2 RULE 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1989, 卷号: 12, 期号: 2, 页码: 187-200
Authors:  CHANG, CH;  DAI, YB;  LI, XQ;  CHANG, CH , ACAD SINICA,CTR THEORET PHYS,CCAST,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(551Kb)  |  Favorite  |  View/Download:70/18  |  Submit date:2012/08/28